Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

Harmonic morphisms from the compact semisimple Lie groups and their non-compact duals

Gudmundsson, Sigmundur LU orcid and Svensson, Martin LU (2006) In Differential Geometry and its Applications 24(4). p.351-366
Abstract
In this paper we prove the local existence of complex-valued harmonic morphisms from any compact semisimple Lie group and their non-compact duals. These include all Riemannian symmetric spaces of types II and IV. We produce a variety of concrete harmonic morphisms from the classical compact simple Lie groups SO(n), SU(n), Sp(n) and globally defined solutions on their non-compact duals SO(n, C)/SO(n), SLn (C)/SU(n) and Sp(n, C)/Sp(n). (c) 2005 Elsevier B.V. All rights reserved.
Please use this url to cite or link to this publication:
author
and
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
symmetric spaces, harmonic morphisms, minimal submanifolds
in
Differential Geometry and its Applications
volume
24
issue
4
pages
351 - 366
publisher
North-Holland
external identifiers
  • wos:000238527500003
  • scopus:33646885269
ISSN
1872-6984
DOI
10.1016/j.difgeo.2005.12.003
language
English
LU publication?
yes
id
142962c3-a436-419f-a1fd-ec4ac8f24bb6 (old id 405647)
date added to LUP
2016-04-01 11:36:48
date last changed
2021-04-05 02:32:34
@article{142962c3-a436-419f-a1fd-ec4ac8f24bb6,
  abstract     = {In this paper we prove the local existence of complex-valued harmonic morphisms from any compact semisimple Lie group and their non-compact duals. These include all Riemannian symmetric spaces of types II and IV. We produce a variety of concrete harmonic morphisms from the classical compact simple Lie groups SO(n), SU(n), Sp(n) and globally defined solutions on their non-compact duals SO(n, C)/SO(n), SLn (C)/SU(n) and Sp(n, C)/Sp(n). (c) 2005 Elsevier B.V. All rights reserved.},
  author       = {Gudmundsson, Sigmundur and Svensson, Martin},
  issn         = {1872-6984},
  language     = {eng},
  number       = {4},
  pages        = {351--366},
  publisher    = {North-Holland},
  series       = {Differential Geometry and its Applications},
  title        = {Harmonic morphisms from the compact semisimple Lie groups and their non-compact duals},
  url          = {http://dx.doi.org/10.1016/j.difgeo.2005.12.003},
  doi          = {10.1016/j.difgeo.2005.12.003},
  volume       = {24},
  year         = {2006},
}